UNIGE document Scientific Article
previous document  unige:12466  next document
add to browser collection
Title

Fast Numerical Solution of Nonlinear Volterra Convolution Equations

Authors
Lubich, Christian
Schlichte, Manfred
Published in SIAM Journal on Scientific and Statistical Computing. 1985, vol. 6, no. 3, p. 532-541
Abstract Numerical methods for general Volterra integral equations of the second kind need O(n^2) kernel evaluations and O(n^2) additions and multiplications. Here it is shown how the effort can be reduced for nonlinear convolution equations. Exploiting the convolution structure, most numerical methods need only O(n) kernel evaluations. With the use of Fast Fourier Transform techniques only O(n(log n)^2) additions and multiplications are necessary. The paper closes with numerical examples and comparisons.
Keywords Volterra integral equationConvolutionFast Fourier transformRunge-Kutta method
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst, LUBICH, Christian, SCHLICHTE, Manfred. Fast Numerical Solution of Nonlinear Volterra Convolution Equations. In: SIAM Journal on Scientific and Statistical Computing, 1985, vol. 6, n° 3, p. 532-541. https://archive-ouverte.unige.ch/unige:12466

234 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :